sexologist-icon
Vaginal problem
I had taken full course vaginal yeast infection medication Canditral 200mg( itraconazole).2/3days after the symptoms vanish completely but then it started of course it's far way milder than the previous incidents but still that bit of itchiness is bothering me .So is it normal for yeast infection to come back again few days after the medication is completed?How long does it usually take for a yeast infection to clear up completely?my period ends ends just the day before .There is no cheese like discharge or irritation inside the vagina,but i find that the discharge on my vaginal wall is becoming slightly sticky .So is this stickiness because of the vaginal creams that I used?I have used Candid V gel(ended a month ago+period completed after that)and right now I using some topical vaginal cream (clean n dry)which I apply outside the vagina.
7224 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Fungal infection takes time to eradicate, wait for few more days, use lactacyd for perineal care. Consult a gynaec if infection persists
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

Are vaginal pimples normal Vaginal yeast infection Vaginal pain during pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.